Aug 19, 2001
Response from Dr. Cohen
It should be fine to try - it is just a "thick" liquid that is designed to help some people who have trouble swallowing using just water. And after looking at the ingredients, there should not be any influence on absorbing the medications.
Of course that strawberry cherry banana flavoring may or may not be your favorite....
Hope it helps
Abacavir compromised by hot temperatures?
Depressed and Need Some Reassurance? Anxiety is really killing me!!!!!!!!
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.